# SDR C77A20150227002

- Difficulty date: February 27, 2015
- Submitted: February 28, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,037 hours, 12,159 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066868001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE TO THE FOLLOWING AFT CARGO FRAME ATTACHING STRUCTURE.  SHEAR TIE PN 170-66868-001 & SHEAR TIE PN 170-66674-001 - PERMANENT REPAIR BY REPLACEMENT.  SUPPORT PN 170-66350-001, SUPPORT PN 170-66350-002, SUPPORT PN 170-66354-001, SHEAR TIE PN 170-66017-002, SHEAR TIE PN 170-66033-001, SHEAR TIE PN 170-66065-001, & SHEAR TIE PN 170-66901-001 PERMANENT REPAIR BY BLEND OUT.  PERMANENT REPAIRS BY REPLACEMENT ARE ACCOMPLISHED IAW DWGS LISTED IN TABLE 2 & SRM CHAPTER 51 PRINCIPLES.  REF ATTACHED FIGURES IDENTIFYING DAMAGE LOCATIONS & DIMENSIONS.  SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED DUE TO THE DIRECT REPLACEMENT OF THE STRUCTURE.  PERMANENT REPAIRS BY BLEND OUT ARE ACCOMPLISHED IAW ETD 2015-170-017891A & NO SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE REQUIRED WITH THIS SUBJECT DAMAGE.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-160 UNDER WO 184701.
